# SDR CALA2022010300004

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A300*
- Aircraft serial: 2435
- Aircraft time: 47,396 hours, 28,395 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5347643520200
- Condition: Corroded
- Location: 43r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43R AT FR60 AFT CARGO PIT GENERATED BY V89 2443 ON HAECO LCQ NR 9294225/32225 REMOVED AND REPLACED STRINGER 43R FR60-64 IAW A319 SRM 51-72-11- 911-001 AND SRM 51-42-11 THIS IS A CATEGORY A REPAIR ESFR #10273 30. BY MECH V077956 INSP BY V892285
